MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA HYDROCOLLATOR, E-2; UNIT, HEATING, POWERED

DJO, LLC CHATTANOOGA HYDROCOLLATOR, E-2; UNIT, HEATING, POWERED
Model Number 2802
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Codes No Patient Involvement (2645); Patient Problem/Medical Problem (2688)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If the device is obtained, a follow-up report will be submitted upon completion of the product evaluation.
 
Event or Problem Description
It was reported that "the power plug connector and power cord plug on the back of the unit melted".There was no reported patient involvement.
 
Additional Manufacturer Narrative
E2, e3: unknown.H3, h6: the device was returned.Completion of the product evaluation confirmed the complaint - the power cord and connector had burned (melted).

Brand Name
CHATTANOOGA HYDROCOLLATOR, E-2
Common Device Name
UNIT, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8625118
Report Number9616086-2019-00023
Device Sequence Number2386845
Product Code IRQ
UDI-Device Identifier00888912022101
UDI-Public00888912022101
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1